Advertisement

What are symptoms of infection from daptomycin (Cubicin)?

Even though daptomycin (Cubicin) is an injected antibiotic, there could be some complications with the injection site, including infection. Daptomycin needs to be injected in the vein, and sometimes the location can become irritated, tender, swollen, painful, infected and might or might not have drainage. If this happens, tell your doctor or nurse immediately. They will change the injection site to a different location on your body.

Continue Learning about Antibiotic

FDA Issues Stronger Warning for Common Antibiotics
FDA Issues Stronger Warning for Common Antibiotics
The U.S. Food and Drug Administration (FDA) is now requiring stronger warnings on the labels and medication guides for a class of commonly prescribed ...
Read More
Why should I continue taking antibiotics even if I feel better?
Cynthia Kubas , NASM Elite TrainerCynthia Kubas , NASM Elite Trainer
Microorganisms multiply rapidly, and as the "parent" microbes are exposed to the antibiotic in your ...
More Answers
Does my child need antibiotics for his runny nose?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
With a runny nose, antibiotics are needed only if your healthcare provider tells you that your child...
More Answers
Who should not use an antibiotic ointment?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
People with sensitive skin or who are unsure of what the rash is should avoid topical antibiotic...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.